# SDR DALA2024122712032

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON E/E DOOR JAMB PAN STA Y=160 BTW LONG 29LH TO 29RH. SUMMARY OF NRC 00644: CORROSION LEVEL 2. CORROSION ON E/E DOOR JAMB PAN STA Y=160 BTW LONG 29LH TO 29RH WAS REPAIRED PER ER/A 623018-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 623018-14 REV 1 WITHIN EVERY 3000 FLIGHT CYCLES FROM 42,725 TOTAL AIRCRAFT FLIGHT CYCLES AS OF 24DEC24, PERFORM SECTION II: REPETITIVE INSPECTION PER ER/A 623018-14, REV ORIGINAL, REFER TO LP #0726751. ASSOCIATED ER/A 14-623018 ADDED FOR AC 9543. (LP #0726961)
